# SDR QXEA2022010500013

- Difficulty date: December 31, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 27,134 hours, 29,259 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROP DEICE CAUTION CAME ON RAN CHECKLIST IN EA. CAUTION WAS OUT THEN CAME BACK ON A FEW MINUTES LATER. ( PROP DEICE SYSTEM INOP ).
